MathSciNet Relay Station
MathSciNet bibliographic data
MR358149 (50 #10614) 41A15
Braess, Dietrich On the nonuniqueness of monosplines with least $L\sb{2}$-norm. J. Approximation Theory 12 (1974), 91–93.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement